MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS REUSABLE ESOPHAGEAL/RECTAL TEMPERATURE PROBE, INFANT

PHILIPS MEDICAL SYSTEMS REUSABLE ESOPHAGEAL/RECTAL TEMPERATURE PROBE, INFANT
Model Number 21076A
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unable to confirm serial number.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the plastic piece is broken of the temperature probe.The device was in use on a patient.There was no report of patient or user harm.

Brand Name
REUSABLE ESOPHAGEAL/RECTAL TEMPERATURE PROBE, INFANT
Common Device Name
NA
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10143506
Report Number1218950-2020-03390
Device Sequence Number3184267
Product Code FLL
UDI-Device Identifier00884838001008
UDI-Public(01)00884838001008
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K962070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21076A
Device Catalogue Number989803100891
Device Lot Number19-95728
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer05/29/2020
Initial Report FDA Received Date06/11/2020
Supplement Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1